The Mathematical Institute, University of Oxford, Eprints Archive

Stokes phenomenon and matched asymptotic expansions

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X



This paper describes the use of matched asymptotic expansions to illuminate the description of functions exhibiting Stokes phenomenon. In particular the approach highlights the way in which the local structure and the possibility of finding Stokes multipliers explicitly depend on the behaviour of the coefficients of the relevant asymptotic expansions.

Item Type:Article
Uncontrolled Keywords:Stokes' phenomenon; matched asymptotic expansions; Airy function; error function
Subjects:O - Z > Special functions
O - Z > Ordinary differential equations
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:601
Deposited By: Jon Chapman
Deposited On:22 May 2007
Last Modified:29 May 2015 18:25

Repository Staff Only: item control page